Re: Migraine and bad headache for a week. HELP!
Migraines are really frustrating. I think you need something more than "a shot of something." You likely have a lot of inflammation in your had that is exacerbating the migraine. On top of mediation to stop the migraine (like pain relievers, IV meds ergotamines, nausea meds, IV benadryl, etc) you likely also need a course of steroids. Either IV solumedrol or oral prednisone. You should either go back to the ER or go to your doctor's office in the morning. Waiting it out at home isn't going to help you. You probably also need to be on some kind of daily controller medication do you don't get migraines as often. Commonly used ones are topamax (also known as a seizure med) beta blockers, calcium channel blockers (heart medications) but there are lots of them out there. They take a while (months sometimes) to decrease the amount of migraines a person gets. You probably need to see a neurologist if you have one near you.